# SDR HALA2009100900457

- Difficulty date: October 9, 2009
- Submitted: October 12, 2009
- Operation: Air carrier
- Aircraft: N582HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 28139
- Aircraft time: 29,073 hours, 5,577 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Warning Light
- Condition: No Indication
- Location: Generator
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - ON PRE-FLIGHT FOUND LEFT GEN DRIVE LIGHT DID NOT ILLUMINATE WITH ENG SHUTDOWN.  OPS CHECK PER AMM 24-11-01 GOOD NO DEFECTS NOTED OK FOR SERVICE.
